# SDR ASAA0752231

- Difficulty date: November 12, 2007
- Submitted: November 13, 2007
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 113 hours, 44 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulator
- Part number: 32149721
- Condition: Faulty
- Location: Trim Valve
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MASTER CAUTION ON RECALL FOR ZONE TEMP CABIN.  NR 2 FLT DECK TRIM VALVE FAULTED ON BITE TEST.  REPLACED NR 2 CONTROL CABIN TRIM AIR VALVE.  OPS NORMAL.
